# SDR DALA2016110508285

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB ON VERTICAL STABILIZER INTERNAL STRUCTURE STA ZFS=4.7 AND ZFS=17.  RIBS WERE REPAIRED PER SRM 55-02 FIG 27, 51-30-2, 51-30-5 AND 51-10-3 PAR. 14, 21.
